MAUDE Adverse Event Report: ARTHREX, INC. APOLLO RF 50°; ELECTROSURG CUT/COAG DEVICE

ARTHREX, INC. APOLLO RF 50°; ELECTROSURG CUT/COAG DEVICE
Model Number APOLLO RF 50°
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Since the complaint device was not returned, a physical/picture evaluation of the device was not performed.The most likely cause for the reported failure can be attributed to a manufacturing issue; however, due to the device not being returned, the complaint allegation is not confirmed.
 
Event or Problem Description
On 05/08/2023, it was reported by a facility representative via sems that an ar-9821 apollorf, and (2) ar-9815 apollorf when plugged into the machine begin to come apart.This occurred during a case, with no patient effect reported.There was no additional information provided.

Brand Name
APOLLO RF 50°
Common Device Name
ELECTROSURG CUT/COAG DEVICE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19531211
Report Number1220246-2024-05702
Device Sequence Number7681566
Product Code GEI
UDI-Device Identifier00888867142527
UDI-Public00888867142527
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K161581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPOLLO RF 50°
Device Catalogue NumberAR-9815
Device Lot Number20112022
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2023
Initial Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown